×

zbMATH — the first resource for mathematics

A geometric criterion for strong linear convexity. (English) Zbl 0435.32013

MSC:
32F10 \(q\)-convexity, \(q\)-concavity
32E20 Polynomial convexity, rational convexity, meromorphic convexity in several complex variables
46F15 Hyperfunctions, analytic functionals
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. A. Aizenberg, Sib. Mat. Zh.,8, No. 5, 1124–1142 (1967).
[2] L. A. Aizenberg, Transactions of Scientific Seminars of the Leningrad Branch of the Mathematics Institute,81, 29–32 (1978).
[3] V. M. Trutnev, in: Some Properties of Holomorphic Functions of Several Complex Variables [in Russian], Krasnoyarsk (1973), pp. 139–155.
[4] A. G. Vitushkin, Contemporary Problems in Mathematics [in Russian], Vol. 4 (1975), pp. 5–12.
[5] V. M. Trutnev, in: Holomorphic Functions of Several Complex Variables [in Russian], Krasnoyarsk (1972), pp. 139–152.
[6] S. G. Gindikin and G. M. Khenkin, Funkts. Anal. Prilozhen.,12, No. 4, 6–23 (1978).
[7] P. Levi, Concrete Problems in Functional Analysis [in Russian], Nauka, Moscow (1967).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.